Adaptive Rate Transmission in Ad Hoc Wireless Networks

Daniela N. DJONIN  Ashok K. KARMOKAR  Dejan V. DJONIN  Vijay K. BHARGAVA  

IEICE TRANSACTIONS on Communications   Vol.E87-B   No.5   pp.1389-1392
Publication Date: 2004/05/01
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Transmission Systems and Transmission Equipment
adaptive modulations,  ad hoc networks,  CSMA/CA,  

Full Text: PDF>>
Buy this Article

We propose adaptive variable-rate constant-power scheme for ad hoc wireless networks, employing the modification of Carrier Sense Multiple Access with Collision Avoidance (CSMA/CA) protocol. Potential improvements in throughput and back-off probability are presented for different system parameters.